Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On monoidal transformations of coherent sheaves

Author: Joshua H. Rabinowitz
Journal: Proc. Amer. Math. Soc. 74 (1979), 389-390
MSC: Primary 32C45
MathSciNet review: 524324
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the monoidal transformation of a coherent sheaf S is torsion-free if and only if S is locally-free.

References [Enhancements On Off] (What's this?)

  • [1] G. Fischer, Complex analytic geometry, Lecture Notes in Math., vol. 538, Springer-Verlag, Berlin-Heidelberg-New York, 1976. MR 0430286 (55:3291)
  • [2] H. Grauert and O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-292. MR 0302938 (46:2081)
  • [3] O. Riemenschneider, Characterizing Moisezon spaces by almost positive coherent analytic sheaves, Math. Z. 123 (1971), 263-284. MR 0294714 (45:3782)
  • [4] H. Rossi, Picard variety of an isolated singular point, Rice Univ. Studies 54 (1968), 63-73. MR 0244517 (39:5831)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C45

Retrieve articles in all journals with MSC: 32C45

Additional Information

Keywords: Coherent analytic sheaf, locally-free sheaf, torsion-free sheaf, monoidal transformation
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society